# SDR VNAA202310100002

- Difficulty date: September 24, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: CC67010046
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON AREA OF SETTLEMENT OF FAIRINGS (583AB, 586AB, 592AB, 597AB) AT LH WING LOWER SKIN.  REPAIRED PER EA 23-C9-57-1243 REV IR, EA 23-C9-57-1276 REV.A, EA 23-C9-57-1277 REV.IR, EA23-C9-57-1278 REV.IR SECTION III-PERMANENT REPAIR.
